| Model Number |
MMT-723NAB |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
11/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer¿s mother reported via phone call that they experienced high blood glucose level.The customer¿s blood glucose level was above 600 mg/dl.The customer did not mention any symptom related to high blood glucose level.The customer stated that they treated high blood glucose level with manual injections.The customer mentioned that the insulin pump had no delivery alarm which was resolved by infusion set change.The insulin pump will not be returned for analysis.